# SDR SWIA200110365

- Difficulty date: November 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,119 hours, 6,273 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION - WOULD NOT GO OUT PER QRH PROCEDURE, DID EXTINGUISH ON DESCENT.  RETURNED TO RNO. INSPECTED PASSENGER DOOR PER 52-70-04, CHECKS NORMAL.  INSPECTED AND FOUND DOOR TO BE SECURE.  PROBLEM IS INDICATION ONLY.  ADJUSTED PASSENGER DOOR OUTER HANDLE PROXIMITY SWITCH IAW RJ MM 52-70-04.  SYSTEM OPS CHECK GOOD.
